# SDR C2XA11RI089

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 26,308 hours, 20,015 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 6139 - EWR - FLIGHT CREW REPORTED LAV SMOKE DETECTOR TEST INOPERATIVE.  EWR MX REMOVED AND REPLACED LAV SMOKE FIRE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
